# SDR SIMA20120424005

- Difficulty date: April 24, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 21,043 hours, 18,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY FLOOR PATH PROXIMITY STRIP ELECTRICAL CONNECTOR BROKEN. REMOVED AND REPLACED THE EMERGECNY LIGHT STRIP IAW 33-50-12 OPC GOOD MEL RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
